Crestor and Lipofen physical side effects ??? Dangerous??


Q: My fiance is currently on Crestor 10mg 4 a day and Lipofen 150 mg once a day. He has been having severe lower left abdominal pain and confusion or memory loss. He is an otherwise healthy 28 year old with no other medical issues or allergies and this is the only medication he is currently taking. I believe his doctor has him on an extremely high dosage of this cholesterol medicine and that this may be the cause of his symptoms. His bad cholesterol was at 287 the last time it was checked by the doctor. Should he be seeking a second opinion as this seems to be doing more physical harm than good???


A:   Thank you for your question. Since your fiance's symptoms have developed after starting his new medications it is possible that he is having a reaction to these medications. It is important that he report to his doctor immediately to be physically examined and have blood tests performed to assess his liver function. Your fiance will likely have to stop these medications or have the dosage lowered in order for him to overcome these possible adverse side effects. Please encourage him to seek medical attention immediately.

Thank you for consulting

Related Q&A

Q: I want you to do analysis my blood report Total Cholesterol 160 Triglycerides 192.6 HDL 36.3 NON HdL 123.6 LDL...

Q: My cholesterol has jumped to 10.2 and my triglycerides are 16.1 How dangerous is this levels

Q: I have high CRP level 0.532 vit D 5.64 iron (fe) 30.7 cholesterol 213 LDL 114 testosterone total 0.067 testoste...

Q: I have a blood test results including triglyceride and cholesterol and uric acid and needs to be checked by a doctor...

Q: I have recently done a CT of the heart with attention to the coronary arteries. The test was performed by a Siemens H...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon